Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

max88

Veteran Member
  • Total Reviews

    0
  • Content Count

    98
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About max88

  • Rank
    Junior Member

Recent Profile Visitors

1058 profile views
  1. i finished accutane 3 months ago and ive been getting pimples recently. ive probably gotten 5-6 total since i finished accutane. is my acne coming back or is this just normal and expected?
  2. yes, i got tons of stretchmarks during my time with tane. i never had ANY before tane but while i was taking accutane i developed many stretchmarks on my triceps, shoulders, chest. i believe it is due to the accutane
  3. is acne coming back? wtf!!! what should i do im one month post tane and i already have 3 small pimples. is this normal? will they go away for good
  4. do you guys think its natural. i mean my body adjusted from coming off the tane. will it go away? i surpassed my cumulative dose too
  5. i finished tane almost 2 weeks ago and ive been clear, but ive been getting these numerous little bumps on my forehead. not big enough to be pimples, but still noticeable. what are they, and will they go away? i thought the tane should still be working for up to a month after i took my last pill. is this normal?
  6. i had mild acne to begin with so i thought that my 5 month course would be enough to eliminate acne forever. now i have these tiny little things on my face...ugh. should i keep using cetaphil cleanser. any chance that these little things will go away? maybe its because my body is adjusting to being without tane
  7. i finished tane last week, reached my cum dose and everything and now i have a ton of little tiny bumps on my forehead. i also have a small pimple on my cheek. i was clear for 3 months while taking tane. whats going on? should i go to my derm?
  8. it was 5 days worth of pills. i just wanted to end already. i couldnt take another day
  9. I decided to finish 5 days early on my tane. i have taken tane since mid july (skipped a few weeks bc of vacation), and im finally done!!! I reached a cumulative dose of 123, so hopefully that is enough for permanent remission. My skin is basically the same as it was pre-tane, as my acne was mild to begin with. its just a lot smoother now and hopefully it stays clear. i cant wait for the redness to fade. i felt so good when i threw away the final 5 days of pills, knowing that i am done for good.
  10. how does one legitimate reply constitute a sufficient reply?
×